Medizinische Klinik (Munich, Germany : 1983) · 2010
[Allopurinol-induced hypersensitivity syndrome resulting in death].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Laurisch Sören, Jaedtke Maren, Demir Reyhan, Sorrentino Sajoscha A, Kielstein Jan T, Rennekampff Hans-Oliver, Vogt Peter M, Meyer Gerd P, Fuchs Martin, Klein Gunnar, Drexler Hartmut, Schieffer Bernhard, Napp L Christian
Аннотация
The present report describes the case of a 67-year-old patient who developed an allopurinol-induced hypersensitivity syndrome (AHS) with toxic epidermal necrolysis and subsequently died of septic multiorgan failure. Considering the increasing prescription rate of allopurinol, the present case report intends to demonstrate the underestimated threat of AHS.